# SDR DALA2020010900166

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR FUSELAGE SKIN IS CRACKED EXTENDING FROM RIVET HEAD STATION 1725 STRINGER 7R (VERIFIED WITH HFEC SURFACE SCAN). REPAIRED PER SRM 53-80-01 (LP 1436589)
